# SDR FDKA2010030800036

- Difficulty date: March 8, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 16,384 hours, 15,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 7 CEILING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED ROW 7 AISLE CEILING EMERGENCY LIGHT.
